# SDR VGQY2010120300131

- Difficulty date: July 23, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B10538151
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A HEAVY 'D' TRANSITION CHECK). CORROSION WAS FOUND ON INBD FLANGE OF LOWER CHORD.  PN 65B10538-151, OTBD OF NR1 ACM BETWEEN STA 1020-1030, LBL 60-80/ AIR-CON PANELS NR191AL & NR191BL SUPPORT FRAME.  CORROSION REMOVED AS PER SRM 51-10-01 REV 117.  MATERIAL ORIGINAL THICKNESS= 0.100",  MATERIAL REMOVED: L= 3" X 1.5", D= 0.047" FOUND EXCEEDED LIMITS PER SRM 55-10-01 REV 117.  COMPLIED WITH EN 1160-10, REPAIR FOR CORROSION ON INBAORD FLANGE OF LWR CHORD 65B10538-151 AT STA 1003 LBL 57.  INSPECTION REQUIREMENTS AND LIMITATIONS:  IN ACCORDANCE WITH AIRCRAFT MAINTENANCE PLANNING DATA AT EVERY 'C'-CHECK"
